Operator transformations between exactly solvable potentials and their Lie group generators

Andrew J. Bordner

Research output: Contribution to journalArticle

Abstract

One may obtain, using operator transformations, algebraic relations between the Fourier transforms of the causal propagators of different exactly solvable potentials. These relations are derived for the shape invariant potentials. Also, potentials related by real transformation functions are shown to have the same spectrum generating algebra with Hermitian generators related by this operator transformation.

Original languageEnglish (US)
Pages (from-to)3927-3936
Number of pages10
JournalJournal of Physics A: Mathematical and General
Volume30
Issue number11
DOIs
StatePublished - Jun 7 1997
Externally publishedYes

Fingerprint

Lie groups
Mathematical operators
generators
Generator
operators
Operator
Algebra
Fourier transforms
Propagator
Fourier transform
algebra
Invariant
propagation

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Operator transformations between exactly solvable potentials and their Lie group generators. / Bordner, Andrew J.

In: Journal of Physics A: Mathematical and General, Vol. 30, No. 11, 07.06.1997, p. 3927-3936.

Research output: Contribution to journalArticle

@article{d51dc0b8ab014b2c9f98bb573fbe9182,
title = "Operator transformations between exactly solvable potentials and their Lie group generators",
abstract = "One may obtain, using operator transformations, algebraic relations between the Fourier transforms of the causal propagators of different exactly solvable potentials. These relations are derived for the shape invariant potentials. Also, potentials related by real transformation functions are shown to have the same spectrum generating algebra with Hermitian generators related by this operator transformation.",
author = "Bordner, {Andrew J.}",
year = "1997",
month = "6",
day = "7",
doi = "10.1088/0305-4470/30/11/020",
language = "English (US)",
volume = "30",
pages = "3927--3936",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "11",

}

TY - JOUR

T1 - Operator transformations between exactly solvable potentials and their Lie group generators

AU - Bordner, Andrew J.

PY - 1997/6/7

Y1 - 1997/6/7

N2 - One may obtain, using operator transformations, algebraic relations between the Fourier transforms of the causal propagators of different exactly solvable potentials. These relations are derived for the shape invariant potentials. Also, potentials related by real transformation functions are shown to have the same spectrum generating algebra with Hermitian generators related by this operator transformation.

AB - One may obtain, using operator transformations, algebraic relations between the Fourier transforms of the causal propagators of different exactly solvable potentials. These relations are derived for the shape invariant potentials. Also, potentials related by real transformation functions are shown to have the same spectrum generating algebra with Hermitian generators related by this operator transformation.

UR - http://www.scopus.com/inward/record.url?scp=0031557974&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031557974&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/30/11/020

DO - 10.1088/0305-4470/30/11/020

M3 - Article

AN - SCOPUS:0031557974

VL - 30

SP - 3927

EP - 3936

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 11

ER -